zbMATH — the first resource for mathematics

Partially-2-homogeneous monounary algebras. (English) Zbl 1080.08006
Summary: The paper is a continuation of a previous paper of the author [Czech. Math. J. 53, 55–68 (2003; Zbl 1014.08005)], where \(k\)-homogeneous and \(k\)-set-homogeneous algebras were defined.
The aim of the present paper is to describe all monounary algebras which are 2-homogeneous and 2-set-homogeneous with respect to partial subalgebras, respectively.
08A60 Unary algebras
Full Text: DOI
[1] M. Droste, M. Giraudet, H. D. Macpherson and N. Sauer: Set-homogeneous graphs. J. Combin. Theory Ser. B 62 (1994), 63-95. · Zbl 0799.03034 · doi:10.1006/jctb.1994.1055
[2] R. Fraïssé: Theory of Relations. North-Holland, Amsterdam, 1986. · Zbl 0593.04001
[3] D. Jakubíková-Studenovská: Homogeneous monounary algebras. Czechoslovak Math. J. 52(127) (2002), 309-317. · Zbl 1010.08003 · doi:10.1023/A:1021722527256
[4] D. Jakubíková-Studenovská: On homogeneous and 1-homogeneous monounary algebras. Contributions to General Algebra 12. Proceedings of the Wien Conference, June 1999, Verlag J. Heyn, 2000, pp. 221-224. · Zbl 0965.08005
[5] D. Jakubíková-Studenovská: On 2-homogeneity of monounary algebras. Czechoslovak Math. J. 53(128) (2003), 55-68. · Zbl 1014.08005 · doi:10.1023/A:1022919307623
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.